I am new here. I am a 25 year old asthmatic who has been on corticosteroids for 6months out of the last 8. Prednisone was a large part of my weight gain 3 years ago. I was on one of the highest doses and gained 100 lbs over the course of 3 months. I had all of the weight gain side effects of steroids such as the moon face and the humpback. Fortunately I have been able to lose about 25lbs this year. I want to kick-start an awesome weight loss and know I can if I get my mind to it.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.